# SDR ZZDA2011981

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 10D ESCAPE PATH LIGHTING HAS COVER REMOVED AND LIGHT DAMAGE.  RELAMPED AND INSTALLED COVER OPS CHECK GOOD.  REF AMM 33-51.
